# SDR R61A201301020003

- Difficulty date: January 2, 2013
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N813MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000031
- Aircraft time: 21,947 hours, 14,647 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Rod
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FAILED EMERGENCY SLIDE ASSIST BOTTLE FUNCTIONAL CHECK.  MAINTENANCE ADJUSTED THE L2 DOOR EMERGENCY SLIDE HANDLE CONTROL ROD IAW EMB 170 AMM 52-12-52.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
